List of Articles Published in 2003

B.2003.95.9 A New Class of Meromorphic Functions with Positive Coefficients
Vinay Verma , K. K. Dixit and S. L. Shukla, Vol. 95, No. 1, Febuary 2003
B.2003.95.8 Drag on Flow Past a Cylinder With Slip
Sunil Datta and Manju Shukla, Vol. 95, No. 1, Febuary 2003
B.2003.95.7 On Dirichlet Average for Several Variables
S. P. Goyel , A. Parashar and P. K. Banerji, Vol. 95, No. 1, Febuary 2003
B.2003.95.64 On the Taylor-Cesaro Product Summability of Conjugate Derived Fourier Sequence
Shyam Lal and Gopal Krishna Singh, Vol. 95, No. 6, December 2003
B.2003.95.63 An Examination of Experimentally Determined Reynolds Stresses
Leif N. Persen, Vol. 95, No. 6, December 2003
B.2003.95.62 A Random Fixed Point Iteration In Hilbert Spaces
Binayak S. Choudhury, Vol. 95, No. 6, December 2003
B.2003.95.61 An Inverse Steady-State Thermoelastic Problem of a Thin Rectangular Plate
N. W. Khobragade and P. C. Wankhede, Vol. 95, No. 6, December 2003
B.2003.95.60 A Note on H-Continuum
S. Ganguly and S. Jana, Vol. 95, No. 6, December 2003
B.2003.95.6 Asymptotic Behaviour of Solutions of Two Dimensional Difference Systems
E. Thandapani and B. Ponnammal, Vol. 95, No. 1, Febuary 2003
B.2003.95.59 On the Hypersurfaces of a Three-Dimensional Finsler Space
B. N. Prasad , T. N. Pandey and A.K. Dwivedi, Vol. 95, No. 6, December 2003
B.2003.95.58 On Somewhat Fuzzy Precontinuous Functions
G. Thangaraj and G. Balasubramanian, Vol. 95, No. 6, December 2003
B.2003.95.57 On Generalized Ricci-Recurrent Kenmotsu Manifolds
Arindam Bhattacharyya, Vol. 95, No. 6, December 2003
B.2003.95.56 Modification of the Black Body spectrum Due to Discrete space-Time Corrections to Planck’s Constant
C. Wolf, Vol. 95, No. 6, December 2003
B.2003.95.55 Musing in Algebraic Geometry With Emphasis on Galois Theory
Shreeram S. Abhyankar, Vol. 95, No. 6, December 2003
B.2003.95.54 Growth properties of Composite Entire and Meromorphic Functions
Sanjib Kumar Datta, Vol. 95, No. 5, October 2003
B.2003.95.53 Common Fixed Points by Altering Distances Between Points
R. P. Pant, K. Jha and V. P. Pande, Vol. 95, No. 5, October 2003
B.2003.95.52 A Generalization of A Sequence Space of Ruckle
Vinod K. Bhardwaj, Vol. 95, No. 5, October 2003
B.2003.95.51 An Inverse Unsteady State Thermoelastic Problem of a Thin Circular Plate in Marchi-Fasulo Transform Domain
N. W. Kobragade and P. C. Wankhede, Vol. 95, No. 5, October 2003
B.2003.95.50 On Brown –McCoy Semisimple Γ-Semirings
T. K. Dutta and S. K. Sardar, Vol. 95, No. 5, October 2003
B.2003.95.5 On The Recursive Sequence x_(n+1) = x_n + (x_n^α)/n^β
Stevo Stevic, Vol. 95, No. 1, Febuary 2003